# SDR MASA2011032902275

- Difficulty date: March 26, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 34,642 hours, 33,171 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SPARE PAX LIFE VEST MISSING.  MX FOUND LIFE VESTS AND PLACED IN PROPER LOCATIONS.  MISSING AT 1C AND 6C REPLACED.
